# SDR SWAA2021062888299

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 40,048 hours, 28,292 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 5; FLAPS LOCKED AT 2 ; ON APPROACH INTO ABQ ; SELECTED FLAPS 5 ; FLAPS MOVED TO POSITION 2 ; RAN FLAPS ; TRAILING EDGE DISAGREE QRH. PER QRH USED ALT FLAPS SWITCH TO POSITION TRAILING EDGE FLAPS TO 15; LANDED NORMALLY / [01] REMOVED AND REPLACED L/H FLAP POSITION SENSOR PER AMM 27-58 01
